# SDR HEEA0011949

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293CA
- Make and model: Bell 412
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418103
- Condition: Binding
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR BINDS UP AND POPS CIRCUIT BREAKER.
